Advertisement

Mathematische Annalen

, Volume 267, Issue 4, pp 433–437 | Cite as

Rigidity of minimal submanifolds in space forms

  • J. L. M. Barbosa
  • M. Dajczer
  • L. P. Jorge
Article

Keywords

Space Form Minimal Submanifolds 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    do Carmo, M., Colares, A.G.: On minimal immersions with parallel normal curvature tensor. Proc. III ELAM, Lecture Notes in Mathematics Vol. 597, 104–113 (1976)Google Scholar
  2. 2.
    do Carmo, M., Dajczer, M.: Necessary and sufficient conditions for existence of minimal hypersurfaces in spaces of constant curvature. Bol. Soc. Brasil. Mat.12, 113–121 (1981)Google Scholar
  3. 3.
    do Carmo, M., Dajczer, M.: Riemannian metric induced by two immersions. Proc. A.M.S.86, 115–119 (1982)Google Scholar
  4. 4.
    do Carmo, M., Wallach, N.: Minimal immersion of spheres. Ann. Math.93, 43–62 (1971)Google Scholar
  5. 5.
    Lawson, H.B.: Complete minimal surfaces inS 3. Ann. Math.92, 335–374 (1970)Google Scholar
  6. 6.
    Spivak, M.: A comprehensive introduction to differential geometry, Vol. 5. Publish or Perish 1979Google Scholar
  7. 7.
    Moore, J.D.: Submanifolds of constant positive curvature 1. Duke Math. J.44, 449–484 (1977)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • J. L. M. Barbosa
    • 1
  • M. Dajczer
    • 2
  • L. P. Jorge
    • 1
  1. 1.IMPARio de JaneiroBrasil
  2. 2.Departamento de MatematicaUniversidad Federal do CearáFortalezaBrasil

Personalised recommendations